EconPapers    
Economics at your fingertips  
 

Nonlinear acceleration waves in porous media

B. Straughan

Mathematics and Computers in Simulation (MATCOM), 2009, vol. 80, issue 4, 763-769

Abstract: We review three theories explaining why waves in a diffusion problem can travel with a finite speed. We then briefly look at a class of equivalent fluid theories for sound propagation in porous media. Finally, we derive a Cattaneo model for an elastic material containing a distribution of voids. Nonlinear acceleration wave motion in such a class of materials is also considered.

Keywords: Acceleration waves; Cattaneo theory of heat propagation; Jordan–Darcy theory of sound propagation; Elastic bodies with voids (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S037847540900264X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:80:y:2009:i:4:p:763-769

DOI: 10.1016/j.matcom.2009.08.013

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:80:y:2009:i:4:p:763-769